| Model Number |
MT22719 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the receiver display was frozen.Data was received but not investigated as data will not confirm the issue.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The product was evaluated.An external visual inspection was performed and passed.Receiver charge and boot tests were performed and failed due to the receiver not powering on.Functional tests were not performed due to the receiver not powering on.An internal visual inspection was performed and passed.The receiver log was not downloaded and reviewed due to the receiver not turning on.The allegation was undetermined.A probable cause could not be determined as the allegation was not found.No injury or medical intervention was reported.